|Fast heart rate
Aug 6, 2007
My heart rat normal is about 70 since taking Sulfameth/trimethuprim 800 my rate is over 100 beats a minute does the caus rapid hart rate?
| Response from Dr. Henry
Sulfa/trimethoprim would rarely cause tachycardia. If your were having a reaction to it with fever or other symptoms then a fast heart rate could be linked to that. I suggest discussing this with your HIV specialist to see if any other condition could be contributing (such as thyroid conditions, excess caffeine, anxiety, and many others). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- White Bumps After Handjob Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.